# SDR YENA2024022200289

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 44,588 hours, 29,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Stuck
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1136, DTW-BOS. 'AFT PLARKING AT GATE L1 DOOR ARM LEVER STUCK IN ARMED POSITION  UNABLE TO DISARM DOOR MAIN DOOR HANDLE ON EXTERIOR IS ALSO JAMMED;REMOVED AND REPLACED L1 DOOR VEMERGENCY-EVACUATION-SLIDE MECHANISM PER AMM 52-11-40. ITEM REMAINS OPEN DUE TO OPENING AND CLOSING ROD NOT IN STOCK. JOB CONTINUE SEE LOG PAGE 3938922 (REINSTALLED L1  DOOR UPPER AND LOWER DOOR LININGS IAW AMM 25-23-04) / 3938924 (PERFORMED SATISFACTORY RIGGING OF L1 DOOR ARM LEVER AND SATISFACTORY OPS CHECK AND FUNCTIONAL CHECK IAW AMM 52-11-52).'
